American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55U15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Vahagn Minasian. Functional equations and their related operads. Trans. Amer. Math. Soc. 357 (2005) 4413-4443. MR 2156716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Fernando Muro. Suspensions of crossed and quadratic complexes, co-H-structures and applications. Trans. Amer. Math. Soc. 357 (2005) 3623-3653. MR 2146642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. Johnson and R. McCarthy. Deriving calculus with cotriples. Trans. Amer. Math. Soc. 356 (2004) 757-803. MR 2022719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James M. Turner. Operations and Spectral Sequences. I. Trans. Amer. Math. Soc. 350 (1998) 3815-3835. MR 1487634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Anders Björner and Michelle L. Wachs. Shellable nonpure complexes and posets. II. Trans. Amer. Math. Soc. 349 (1997) 3945-3975. MR 1401765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anders Björner and Michelle L. Wachs. Shellable Nonpure Complexes and Posets. I. Trans. Amer. Math. Soc. 348 (1996) 1299-1327. MR 1333388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1